# SDR NACA2022022100002

- Difficulty date: February 21, 2022
- Submitted: February 26, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,582 hours, 18,924 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,437 hours, 3,332 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE COOLING DOOR SEAL LOOSE AT 9 OCLOCK POSITION.  REPOSITIONED L/H ENG COOLING DOOR SEAL AT 9 O'CLOCKPOSITION IAW AMM 75-24-01.
